# SDR C2XA04CL029

- Difficulty date: March 22, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2888 THE CREW REPORTED A STRONG FUEL ODOR IN THE COCKPIT WHEN THE APU WAS STARTED.  MAINTENANCE PLACED THE APU ON MEL.
